MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P IMPLANT 5MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P IMPLANT 5MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 04.617.125S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This patient information is unknown.Date of event is unknown.Due to the intra-operative events, the device was not successfully implanted.As such, implant/explant dates are not applicable.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, the surgeon did not feel comfortable using the sterile zero-p implant after it disengaged from the cage.It was unknown if there was surgical delay.Patient outcome is unknown.This report is for one (1) zero-p implant 5mm height lordotic-sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is no longer expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZERO-P IMPLANT 5MM HEIGHT LORDOTIC-STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7718563
Report Number2939274-2018-53076
Device Sequence Number1328986
Product Code OVE
UDI-Device Identifier10705034741888
UDI-Public(01)10705034741888
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.617.125S
Device Catalogue Number04.617.125S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date08/30/2018
Patient Sequence Number1